# SDR USAA040292

- Difficulty date: May 26, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435273
- Condition: Delaminated
- Location: Lt Te Flap
- Part time: 38,197 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN AND CORE DELAMINATED 13 INCHES LONG BY 8 INCHES WIDE, LT OUTBOARD AFT FLAP, INBOARD T/E TOP SURFACE, HEAVY CORE CORROSION.  INSTALLED NEW CORE, SKIN PANEL AND DOUBLER PER T/R 57-50-39A.  (M)
